Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Isha.T

Skin Becoming More Darker!

Recommended Posts

I'm on my second month and in a week or so ill be on my third(March 10). My skin is getting so much darker, its ridiculous I'm a very light brown and now suddenly very dark and everyone has been noticing it and in some cases making fun of me. I don't really care though but will my skin every go back? How long, I'm so close to taking a week break from the regimen but I don't want to make a horrible mistake! Any help? I also tested the regimen on my neck and its 100 percent the regimen that's making me darker, I can see the color difference between my upper and lower neck.. should I use another moisturizer? Please help :,( But my biggest concern is if ill ever go back to the color of my skin.

Edited by Isha.T

Share this post


Link to post
Share on other sites

Have you been going out into the sun? It is always advised to use an SPF when you do cause your skin is sensitive to the sun under The Regimen.

Also, it could be the moisturizer. I found that the Acne.org moisturizer alters my skin color a bit. It makes me look a darker yellow.

Share this post


Link to post
Share on other sites
21 hours ago, Isha.T said:

I'm on my second month and in a week or so ill be on my third(March 10). My skin is getting so much darker, its ridiculous I'm a very light brown and now suddenly very dark and everyone has been noticing it and in some cases making fun of me. I don't really care though but will my skin every go back? How long, I'm so close to taking a week break from the regimen but I don't want to make a horrible mistake! Any help? I also tested the regimen on my neck and its 100 percent the regimen that's making me darker, I can see the color difference between my upper and lower neck.. should I use another moisturizer? Please help :,( But my biggest concern is if ill ever go back to the color of my skin.


I'm sorry to hear about your skin. None of the Acne.org Regimen products actually causes skin darkening. What you are most likely experiencing is dryness which will darken the skin. Don't worry about this at all. It is perfectly normal and it will subside within 3-4 weeks. Make sure you are using 2 full pumps of the Acne.org Moisturizer twice a day or you may also add 5-6 drops of the Acne.org Certified Organic Jojoba Oil to the Moisturizer to further hydrate your skin. 

The Acne.org Regimen products are specially formulated by Dan Kern and our team of experts to soothe, calm, and heal acne prone skin. If you follow the directions precisely as outlined and you do not use any other products in conjunction with The Acne.org Regimen, you will have healthy and radiant looking skin guaranteed.  

If there's anything else that we can help you with, please let us know. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×